AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
A Multiple Disjunction Lemma for Smooth Concordance Embeddings
Thomas G. Goodwillie

Memoirs of the American Mathematical Society
1990; 317 pp; softcover
Volume: 86
ISBN-10: 0-8218-2493-7
ISBN-13: 978-0-8218-2493-1
List Price: US$43
Individual Members: US$25.80
Institutional Members: US$34.40
Order Code: MEMO/86/431
[Add Item]

Requiring background in basic differential topology, this book is aimed at researchers interested in the homotopy type of spaces of smooth embeddings and spaces of diffeomorphisms. The author provides a proof of a useful connectivity estimate in the theory of concordances (or pseudo-isotopies), generalizing Morlet's result from triads to n-ads. The method of proof is a differentiable general position technique analogous to piecewise-linear "sunny collapsing."

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia